RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zakalyukin, Ivan Vladimirovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:235
Abstract pages:321
Full texts:82
References:40
E-mail:

http://www.mathnet.ru/eng/person53940
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. I. V. Zakalyukin, “Singularities of control systems under degeneration of non-holonomic constraints”, Uspekhi Mat. Nauk, 65:4(394) (2010),  193–194  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:4 (2010), 791–793  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020